# SDR SWIA200920885

- Difficulty date: January 16, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,975 hours, 13,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6621 - EMERGENCY LIGHT CENTER CEILING ROW 10 INOP.  RELAMPED.
